# SDR AALA202103299036

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 24,129 hours, 9,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16C EMERGENCY LIGHT FLOOR PATH ON ISLE SIDE OF SEAT FALLS OFF. RE SECURED 16C ESCAPE PATH LIGHT LENS COVER.
